# SDR 0203576613

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Aircraft time: 101,761 hours, 21,989 cycles
- System (JASC): 2420 · AC Generation System
- Part: Module
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AN ELECTRICAL ODOR EMITTED AND THE NR 1 FIELD OFF AND GEN OPEN LIGHT ILLUMINATED.  DISCONNECTED THE NR 1 CSD AND THE BURNING SMELL DISSIPATED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE CSD OIL TEMPERATURE INDICATOR AND GENERATOR ASSEMBLY MODULE.  OPERATIONAL CHECK GOOD.
